# SDR USAA2010050690892

- Difficulty date: May 4, 2010
- Submitted: May 6, 2010
- Operation: Air carrier
- Aircraft: N316AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23713
- Aircraft time: 72,011 hours, 44,271 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C2660399
- Part serial: 0228
- Condition: Delaminated
- Location: Le Slat
- Part time: 34,152 hours, 20,694 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - B03 - MAJOR REPAIR - NR 3 SLAT HAS 2 AREAS OF DELAMINATION AT UPPER TRAILING EDGE SURFACE AT SS12 & SS124.  REPLACED NR 3 SLAT IAW AMM 27-81-21-4.
